# SDR 2007UALA02450

- Difficulty date: July 6, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N301UA
- Make and model: Boeing 737322
- Aircraft serial: 23642
- Aircraft time: 58,788 hours, 34,618 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Low
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS, THE APU FIRE EXTINGUISHER PRESSURE IS AT OR NEAR 300 PSIG (LOW).    [07-27-07]    REPLACED APU FIRE EXTINGUISHER BOTTLE.
